Vol. 6 No. 1 (2022): Special Issue in Honor of Professor Ravi P. Agarwal
Articles

On dimensions of invariant tensor fields on mwh spaces with subgroup of type sl(2) ⊗ so(2n), n > 3

Ruslan Surmanidze
Faculty of Exact and Natural Sciences, Ivane Javakhishvili Tbilisi State University, 13 University St., Tbilisi 0177, Georgia.
Published March 25, 2022
Keywords
  • Homogeneous Riemannian space, invariant tensor field, Isotropy group, dimension
How to Cite
Ruslan Surmanidze. (2022). On dimensions of invariant tensor fields on mwh spaces with subgroup of type sl(2) ⊗ so(2n), n > 3. Journal of Computational Mathematica, 6(1), 222 - 232. https://doi.org/10.26524/cm131

Abstract

We consider invariant tensors fields on the Manturov–Wolf homogeneous spaces and calculate the dimensions of spaces of tensor fields valency 2, 3 and 4.

Downloads

Download data is not yet available.